# SDR SWAA2020060279306

- Difficulty date: May 19, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED AT FASTENER COMMON TO LOWER RUBBING BLOCK.  REMOVED DAMAGE FROM BOTTOM OF ELECTRICAL GROUND POWER RECEPTACLE CUT-OUT IAW SRM 53-10-15-2R-4.  FABRICATED REPAIR PARTS 2 DOUBLER .050 7075T6 LOT 5032596 -3 AND FILLER, .040 2024T3 LOT 5087758.  INSTALLED REPAIR PARTS ON ELECTRICAL GROUND POWER RECEPTACLE IAW SRM 51-40-02-0G-0 AND SRM 53-10-15-2R-4.
